# SDR ASAA0080239

- Difficulty date: April 4, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 30,293 hours, 17,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROWS 1 TO 6 AND ROWS 13 TO 15 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE RELATED POWER SUPPLY AND OPERATED NORMALLY.  (X)
